# SDR SWAA2023080474110

- Difficulty date: July 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.500 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.070 INCHES. 2023-422270<[01] REFER TO FAULT TTG8Q00LZ42S WHERE EA 23-155-02228 WAS ADDED AS A SUBTASK.;[02] REFER TO FAULT TTG8Q00LZ42S WHERE EA 23-155-02228 WAS ADDED AS A SUBTASK.
